Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 215, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 10, 2011, 3:32 PM EDT for Mason County, Kentucky. It was in force for 21 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2011, 3:32 PM EDT (19:32 UTC)
- Expired
- Jun 10, 2011, 3:53 PM EDT
- In force
- 21 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
County Mason County, KY
The radar
The Cincinnati radar (KILN), 96 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 3:36 PM EDT | HAIL 1.5 | 5 Wsw Washington, KY | ON PLEASANT RIDGE ROAD. |
| Jun 10, 3:38 PM EDT | HAIL 1 | 4 Sw Washington, KY | HAIL COVERED THE GROUND. CORRECTED LOCATION AND TIME. |
| Jun 10, 4:00 PM EDT | HAIL 1 | Mays Lick, KY | HAIL COVERED THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 2:02 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.5 hours before the alert went out and 367 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1338 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
842
WUUS51 KILN 101932
SVRILN
KYC161-102015-
/O.NEW.KILN.SV.W.0215.110610T1932Z-110610T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
332 PM EDT FRI JUN 10 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MASON COUNTY IN NORTHERN KENTUCKY...
* UNTIL 415 PM EDT.
* AT 331 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
MURPHYSVILLE...MOVING SOUTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
WASHINGTON...
MAYSVILLE...
LEWISBURG...
IN ADDITION...MURPHYSVILLE...MAYS LICK...PEED...SOMO...FLEMING-MASON
COUNTY AIRPORT...HELENA...ORANGEBURG AND MOUNT GILEAD ARE NEAR THE
PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND
SOUTHWESTERN OHIO.
&&
LAT...LON 3859 8397 3866 8384 3859 8363 3852 8364
3852 8365 3845 8386
TIME...MOT...LOC 1932Z 310DEG 11KT 3859 8387
$$
BINAU2 follow-up statements
631
WWUS51 KILN 101946
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
346 PM EDT FRI JUN 10 2011
KYC161-102015-
/O.CON.KILN.SV.W.0215.000000T0000Z-110610T2015Z/
MASON KY-
346 PM EDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL MASON COUNTY...
AT 343 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR WASHINGTON...MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
LEWISBURG.
IN ADDITION...MAYS LICK...SOMO...FLEMING-MASON COUNTY AIRPORT AND
ORANGEBURG ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3860 8396 3865 8384 3858 8366 3855 8366
3854 8369 3851 8390
TIME...MOT...LOC 1947Z 310DEG 11KT 3860 8382
$$
BINAU958
WWUS51 KILN 101953
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
353 PM EDT FRI JUN 10 2011
KYC161-102003-
/O.CAN.KILN.SV.W.0215.000000T0000Z-110610T2015Z/
MASON KY-
353 PM EDT FRI JUN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MASON COUNTY HAS BEEN
CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3860 8396 3865 8384 3858 8366 3855 8366
3854 8369 3851 8390
TIME...MOT...LOC 1953Z 310DEG 11KT 3859 8380
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:56 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 10, 1:56 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 156 PM EDT FRI JUN 10 2011 .SYNOPSIS... A FRONTAL BOUNDARY WILL LIFT NORTH AS A WARM FRONT TODAY. A COLD FRONT WILL THEN MOVE THROUGH THROUGH THE REGION ON SATURDAY. HIGH PRESSURE WILL BUILD IN FOR SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MID LEVEL RIDGE REMAIN ACRS THE SE U.S. WITH AN ACTIVE BAND OF WESTERLIES ACRS THE GREAT LAKES. MCV EVIDENT ON WV IMAGERY MOVG THRU NRN INDIANA. SCATTERED CONVECTION HAS DEVELOPED EARLY THIS MORNING IN RESPONSE TO FAVORABLE AXIS OF LOW LEVEL CONVERGENCE WHERE MODERATE ELEVATED INSTBY EXISTS. SOME OF THESE STORMS ARE PRODUCING HEAVY RAIN WITH PW/S AROUND 1.7 INCHES. ALSO... PEA TO DIME SIZE HAIL HAS BEEN OBSERVED WITH SOME OF THE STRONGER UPDRAFTS. EXPECT THIS MAIN ELEVATED AXIS OF CONVECTION TO PIVOT NE THRU ILN/S FA THRU LATE MORNING. THE FOCUS THEN SHIFTS TO STALLED FNT THAT LIFTS N TODAY WITH THE AREA BECOMING WARM SECTORED. SECOND MVC NEAR STL TO MOVE ACRS IL AND IN. STG INSTBY TO DEVELOP WITH SB CAPES AROUND 3000 J/KG. EXPECT SFC BASED STORMS TO DEVELOP AHD OF MVC DURG THE AFTN. BEST BULK SHEAR ACROSS THE NW THIS AFTN WHERE BEST THREAT FOR SVR WX WL EXIST. WL CONTINUE TO HIGHLIGHT SVR WX POSSIBILITY IN HWO TODAY WITH WIND AND HAIL BEING MAIN THREATS. HAVE ADJUSTED POPS HIGHER ACCOUNTING FOR ONGOING CONVECTION AND THEN ANTICIPATED ADDITIONAL DEVELOPMENT. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... PERIOD BEGINS WITH THE WRMFNT LOCATED N OF THE FA UP ACROSS LOWER MI INTO LAKE ERIE. EXPECT THERE TO BE SOME LINGERING CONVECTION FROM THE AFTERNOON THAT BLEEDS INTO THE EVENING. CANT RULE CONVECTION LINGERING DURING THE OVERNIGHT...MUCH LIKE TONIGHT...SO KEPT CHC POPS THROUGH OUT THE NIGHT. 00Z MODELS ARE A LITTLE QUICKER IN PUSHING THE MAIN CDFNT THROUGH THE OHIO VALLEY/GREAT LAKES SATURDAY INTO SATURDAY EVENING. KEPT LIKELY POPS FROM PREVIOUS FCST WITH EXPECTED LIFT FROM THE CDFNT. THE NAM IS SLIGHTLY QUICKER THAN THE GFS/12Z ECMWF WITH THE CDFNT. LEANED TOWARDS THE GFS/ECMWF AND LINGERED CONVECTION IN THE SE THROUGH 06Z SUNDAY. HIGH PRESSURE THEN BUILDS IN FROM THE PLAINS FOR SUNDAY. SHOULD SEE SOME GOOD CU COVERAGE ACROSS THE N ON SUNDAY IN THE CAA. WENT A BLEND OF GUIDANCE FOR LOWS TONIGHT...GENERALLY KEEPING LOWS IN THE UPPER 60S...EXCEPT FOR THE EXTREME E. SHOULD SEE A WIDE RANGE IN TEMPERATURES ON SATURDAY WITH THE CONVECTION AND FROPA. LEANED TOWARDS THE WARMER GFS MOS TEMPS AND RANGED HIGHS FROM THE LOWER 80S IN THE NW TO THE LOWER 90S IN THE SE. THOUGHT THE NAM WAS TOO COLD FOR LOWS SUNDAY MORNING...SO WENT CLOSER THE GFS TEMPS. ALSO WENT WITH THE GFS MOS TEMPS FOR HIGHS ON SUNDAY. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... SFC HIGH PRESSURE TO PROVIDE DRY CONDITIONS AND COOLER TEMPERATURES SUNDAY NIGHT THRU TUESDAY. NUMERICAL MODEL SOLNS BEGIN TO SHOW MORE SPREAD WITH 00Z ECMWF MORE AMPLIFIED AND THEREFORE HOLDING ONTO UPPER LEVEL RIDGE WED. 12Z GFS SOLN QUICKER WITH THE NEXT SFC WAVE COMING ACROSS THE GREAT LAKES WED/WED NIGHT. 12Z ECMWF SOLN HAS TRENDED FASTER WITH FROPA WED NIGHT. HAVE TRENDED TOWARD A COMPROMISED SOLN...ONLY ALLOWING FOR CHANCE POPS IN THE WED AFTN AND THEN INCREASE THE POPS TO CHANCE CATEGORY ENTIRE FA WED NIGHT WITH THE SFC WAVE EXPECTED TO TRACK THRU THE GREAT LAKES. HAVE LIMITED ANY LINGERING POPS TO SLIGHT CHC ON THURSDAY. HAVE TRENDED HIGHS AT OR A LTL BELOW MEX GUID SATURDAY THRU MONDAY AND THEN A LTL ABOVE GUID TUESDAY THRU THURSDAY. HAVE STAYED CLOSE OR A LTL ABOVE MEX FOR LOWS THRU THE PERIOD. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION HAS PUSHED SOUTH TO NEAR THE OHIO RIVER. THIS BOUNDARY ALONG WITH MODERATE INSTBY HAS LEAD TO THE DEVELOPMENT OF ISOLD THUNDERSTORMS NEAR KCVG AND KLUK. SOME OF THESE STORMS CONTAIN LARGE HAIL AND WIND GUSTS TO 35KTS. HAVE A MENTION OF MVFR CONDITIONS...ALTHOUGH VERY BRIEF IFR WL BE PSBL. MODERATE TO STRONG INSTBY DEVELOPING UPSTREAM AND UPPER VORT INDUCED FROM EARLY CONVECTION TO TRACK ACRS INDIANA AND INTO OH LATE AFTN INTO EVE. THIS INSTBY AND SUPPORT SHUD LEAD TO ADDITIONAL CONVECTIVE DEVELOPMENT WITH THE OUTFLOW BOUNDARY RETURNING NORTH. EXPECT THE CONVECTION TO DEVELOP OVER INDIANA AND THEN SPREAD ACRS OHIO. HAVE MENTIONED TEMPO GROUPS FOR THUNDER WHEN BEST LIFT AND INSTBY IS EXPECTED. THUNDERSTORMS WL REMAIN PSBL INTO THE EVENING BUT DUE TO UNCERTAINTY HAVE LIMITED MENTION TO VCSH WITH CB. SOME MIST/HAZE WL LKLY DEVELOP OVERNIGHT. HAVE LIMITED MENTION TO MVFR AT ALL BUT KLUK WHERE HAVE A MENTION OF IFR VSBY RESTRICTION. ADDITIONAL THUNDERSTORM DEVELOPMENT LKLY ON SAT AHEAD OF APPROACHING COLD FRONT. OUTLOOK...TSTMS POSSIBLE SAT AFTERNOON THROUGH SATURDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...SITES NEAR TERM...AR SHORT TERM...SITES LONG TERM...AR AVIATION...AR
Hazardous weather outlook, Jun 10, 9:51 AM EDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 951 AM EDT FRI JUN 10 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-111400- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 951 AM EDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. AS A WARM FRONT LIFTS ACROSS THE REGION TODAY... WITH SHOWERS AND THUNDERSTORMS AFFECTING THE REGION. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL PUSH ACROSS THE REGION SATURDAY. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY SEVERE WEATHER THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.
In the hours before
Local storm report, Jun 10, 2:05 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
205 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL ALEXANDRIA 38.96N 84.38W
06/10/2011 E1.75 INCH CAMPBELL KY PUBLIC
&&
HUGHESLocal storm report, Jun 10, 2:19 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
219 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM HAIL NEW RICHMOND 38.96N 84.28W
06/10/2011 E1.00 INCH CLERMONT OH PUBLIC
&&
SFHLocal storm report, Jun 10, 2:25 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
225 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM HEAVY RAIN 5 NNW GROVE CITY 39.93N 83.12W
06/10/2011 M2.05 INCH FRANKLIN OH TRAINED SPOTTER
AMOUNT MEASURED SINCE EARLY THIS MORNING
&&
SNYDERLocal storm report, Jun 10, 2:27 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
227 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL ALEXANDRIA 38.96N 84.38W
06/10/2011 U2.00 INCH CAMPBELL KY PUBLIC
&&
ARSpecial weather statement, Jun 10, 2:59 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
259 PM EDT FRI JUN 10 2011
KYZ097-099-OHZ079-101945-
MASON KY-BRACKEN KY-BROWN OH-
259 PM EDT FRI JUN 10 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BROWN...
NORTHEASTERN BRACKEN AND NORTHWESTERN MASON COUNTIES THROUGH 345 PM
EDT...
AT 253 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR AA HIGHWAY
AT STATE ROUTE 19 NEAR CHATHAM AND WOOLCUTT...MOVING EAST AT 20 MPH.
WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RIPLEY...WASHINGTON...
ABERDEEN AND MAYSVILLE.
ALSO...GERMANTOWN...STONEY POINT...MINERVA...DOVER...SOUTH RIPLEY...
TUCKAHOE AND MORANBURG ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3869 8410 3877 8407 3877 8405 3878 8405
3874 8372 3859 8379
BINAUSpecial weather statement, Jun 10, 3:27 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 327 PM EDT FRI JUN 10 2011 INZ058-059-066-OHZ060-070-102030- UNION IN-FRANKLIN IN-FAYETTE IN-BUTLER OH-PREBLE OH- 327 PM EDT FRI JUN 10 2011 ...A RAPIDLY DEVELOPING THUNDERSTORM WILL AFFECT SOUTHWESTERN PREBLE...WESTERN BUTLER...SOUTHEASTERN FAYETTE...EASTERN FRANKLIN AND SOUTHERN UNION COUNTIES THROUGH 430 PM EDT... AT 322 PM EDT...RADAR INDICATED A THUNDERSTORM NEAR BROOKVILLE... MOVING EAST AT 20 MPH. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST COLLEGE CORNER... OXFORD AND CAMDEN. ALSO...CEDAR GROVE...MOUNDS STATE RECREATION AREA...MOUNT CARMEL... BILLINGSVILLE...SALEM...CHARLOTTESVILLE...SCIPIO AND COTTAGE GROVE ARE NEAR THE PATH OF THIS RAPIDLY DEVELOPING THUNDERSTORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. LAT...LON 3965 8463 3933 8458 3935 8509 3956 8513 BINAU
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 12:26 PM EDT | Severe Thunderstorm Warning | ILN | Boone | 49 min |
| Jun 10, 12:32 PM EDT | Areal Flood Advisory | ILN | Boone | 90 min |
| Jun 10, 1:15 PM EDT | Special Weather Statement | ILN | Campbell, Kenton | 60 min |
| Jun 10, 1:31 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Kenton | 44 min |
| Jun 10, 1:47 PM EDT | Severe Thunderstorm Warning | ILN | Campbell, Pendleton | 43 min |
| Jun 10, 2:08 PM EDT | Areal Flood Advisory | ILN | Campbell | 82 min |
| Jun 10, 2:59 PM EDT | Special Weather Statement | ILN | Mason | 46 min |
| Jun 10, 3:41 PM EDT | Areal Flood Advisory | ILN | Mason | 64 min |
| Jun 10, 4:17 PM EDT | Special Weather Statement | ILN | Grant | 43 min |
| Jun 10, 5:21 PM EDT | Severe Thunderstorm Warning | ILN | Boone | 39 min |
| Jun 10, 5:58 PM EDT | Severe Thunderstorm Warning | ILN | Boone | 47 min |
| Jun 10, 6:06 PM EDT | Areal Flood Advisory | ILN | Boone | 2 hr |
| Jun 10, 6:23 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Kenton | 52 min |
| Jun 10, 6:44 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Kenton | 3 hr |
| Jun 10, 7:05 PM EDT | Special Weather Statement | ILN | Boone | 55 min |
| Jun 10, 7:07 PM EDT | Flash Flood Warning | ILN | Boone, Campbell, Kenton | 113 min |
| Jun 10, 7:27 PM EDT | Special Weather Statement | ILN | Owen | 63 min |
| Jun 10, 7:34 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen, Pendleton | 41 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.